MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. CARSON MODEL COUDE TIP FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. CARSON MODEL COUDE TIP FOLEY CATHETER
Catalog Number 0168SI16
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the just saw an aware 230007 from (b)(6) hospital where a patient came back to the emergency department because the foley ¿fell out¿.Patient returned to the emergency department after indwelling urethral catheter "fell out".On arrival catheter no longer in place.Patient returned home and when getting out of the car reports noticed that his pants were getting wet.See attachments for the condition of foley catheter.They have pictures of the catheter it looks as though the balloon just burst.They also have pictured the packaging and lot number in the form.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the just saw an aware 230007 from (b)(6) hospital where a patient came back to the ed because the foley ¿fell out¿.Patient returned to the emergency department after indwelling urethral catheter "fell out".On arrival catheter no longer in place.Patient returned home and when getting out of the car reports noticed that his pants were getting wet.See attachments for the condition of foley catheter.They have pictures of the catheter it looks as though the balloon just burst.They also have pictured the packaging and lot number in the form.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received (4) photo samples.Visual evaluation of the returned four-photo sample noted one opened (without original packaging), used latex foley.Visual inspection of the first video sample showed a close up picture of the labeling which came with the catheter along with the tray number.The second photo shows the tip of the catheter which shoes the balloon has ruptured.The third photo shows another view of the tip of the catheter which shows the balloon has ruptured.The fourth photo shows the labeling insert which came with the product.The reported failure is confirmed cause unknown.A review of the device history record could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® I.C. CARSON MODEL COUDE TIP FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23518897
Report Number1018233-2025-10138
Device Sequence Number9955259
Product Code MJC
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168SI16
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown